Jump to content
CrazyBoards.org

Sign in to follow this  
Beth45

Headaches from sleep medication?

Recommended Posts

I have been taking 50mgs of doxepin, 15mgs of remeron and 6mgs of melatonin.  The past week I have been getting headaches in the afternoon and I am wondering if it is from the melatonin.  I didn't see any headache side effects from the doxepin or remeron but I did read that the melatonin can cause headaches.  Has anyone experienced headaches as a side effect from these medications?  Any advice would be greatly appreciated! 

Share this post


Link to post
Share on other sites

I've never taken doxepin, and I can't remember the last time I've taken melatonin, but I never got headaches from Remeron. Why not ask your doctor if you could forego melatonin one or two nights and see if that is the cause?

Share this post


Link to post
Share on other sites

I am going to email the nurse practitioner and let him know about the headaches and possibly a side effect of the melatonin and see what he suggests.  I might just try skipping a few nights to see if the headaches go away.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×